# SDR ASAA2014082608963

- Difficulty date: August 26, 2014
- Submitted: August 29, 2014
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 30,257 hours, 9,231 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Part number: S210T13018
- Condition: Malfunctioned
- Location: A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFT CABIN ZONE TEMP LIGHT ILLUMINATEED ON RECALL.  ACFT GROUNDED.   DUCT OVERHEAT SWITCH S1077 TURNS ON THE AFT CABIN ZONE TEMP LIGHT  IAW AMM 21-60-00-823.  R & R DUCT OVERHEAT SWITCH IAW AMM 21-61-05-401. OPS CHECKED GOOD.  RAN PACK WITH NO AFT ZONE LT ON RECALL.
